# SDR DALA2014101605587

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 41,859 hours, 13,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 419
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON MAIN CABIN SEAT TRACK AT BS 419, LBL 25.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPLACED  SEAT TRACK IAW SRM.
